# SDR X2RA2020010800000

- Difficulty date: November 7, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N717MA
- Make and model: Hughes 369
- Aircraft serial: 500701D
- Engine: Allsn 250C20R
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: M25010844
- Part serial: 17487
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOW SIDE GOVERNOR FAILURE, EPO ILLUMINATED, N1, N2, TORQUE DROP INDICATOR LOSS OF POWER.  PILOT LANDED IMMEDIATELY WITHOUT INCIDENT.  UPON POWER DOWN THE PILOT LOWERED THE COLLECTIVE AND THE RPM SEEMED TO SPOOL UP AND FLUCTUATE.  PILOT ROLLED THROTTLE TO IDLE AND  FLUCTUATED AT IDLE AS WELL.  PILOT SHUT THE ENGINE DOWN.  REPLACEMENT OF THE GOVERNOR REPAIRED THE PROBLEM.  THIS UNIT HAD GONE IN FOR REPAIR 3 TIMES BEFORE THE RPM AND ADJUSTMENT ISSUES.  TSO 1372.6 TREM 627.4
